EconPapers    
Economics at your fingertips  
 

An Algorithm for a Constrained Weber Problem

P. Hansen, Dominique Peeters () and Jacques Thisse ()
Additional contact information
P. Hansen: Institut d'Economie Scientifique et de Gestion, Lille and FUCAM, Mons

Management Science, 1982, vol. 28, issue 11, 1285-1295

Abstract: We present an algorithm for solving the Weber problem when the set of feasible locations is the union of a finite number of convex polygons.

Keywords: facilities:; location; algorithm (search for similar items in EconPapers)
Date: 1982
References: Add references at CitEc
Citations: View citations in EconPapers (7) Track citations by RSS feed

Downloads: (external link)
http://dx.doi.org/10.1287/mnsc.28.11.1285 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:inm:ormnsc:v:28:y:1982:i:11:p:1285-1295

Access Statistics for this article

More articles in Management Science from INFORMS Contact information at EDIRC.
Bibliographic data for series maintained by Matthew Walls ().

 
Page updated 2019-07-29
Handle: RePEc:inm:ormnsc:v:28:y:1982:i:11:p:1285-1295